# SDR USAA2011040891383

- Difficulty date: April 5, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- Aircraft time: 69,681 hours, 31,196 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38002784WGEN
- Part serial: R255C
- Condition: Leaking
- Location: Apu Bay
- Part time: 60,886 hours, 26,478 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

FLT 504 SAN-PHX - FUMES/CABIN ODOR - FLIGHT ATTENDANTS REPORTED A DIRTY SOCK SMELL DURING CLIMB AND DESCENT THROUGHOUT THE AIRCRAFT, BUT NO SMELL WAS NOTED IN THE COCKPIT.  MAINTENANCE FOUND THE APU LEAKING OIL AT THE CASE SPLIT LINE FORWARD OF THE APU INTAKE.  REMOVED AND REPLACED APU.
